# SDR SWAA2023120728901

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 32,311 hours, 15,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY ESCAPE SLIDE IS PROTRUDING OUT OF BOTTOM OF CASING<[01] PERFORMED INSPECTION /CHECK OF L1 DOOR ESCAPE SLIDE PER AMM25-66-01. NO DEFECTS NOTED
